# SDR R61A2022042500301

- Difficulty date: April 8, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066018001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO SHEAR CLIP CORRODED ON FRAME 84 AND STRINGER 28L-29L. REMOVED AND REPLACED SHEAR CLIP AT FR. 84 BTWN STGRS 28L - 29L REF EMB 170/175
SRM 51-40-08"
